CORC  > 山东大学
L-2 - L-infinity synchronization for singularly perturbed complex networks with semi-Markov jump topology
Liang, Kun; Dai, Mingcheng; Shen, Hao; Wang, Jing; Wang, Zhen; Chen, Bo
刊名APPLIED MATHEMATICS AND COMPUTATION
2018
卷号321页码:450-462
关键词Complex dynamical networks L-2-L-infinity synchronization Singularly perturbed systems Semi Markov jump topology
DOI10.1016/j.amc.2017.10.039
URL标识查看原文
公开日期[db:dc_date_available]
内容类型期刊论文
URI标识http://www.corc.org.cn/handle/1471x/4565583
专题山东大学
作者单位1.Anhui Univ Technol, Sch Elect & Informat Engn, Maanshan 243002, Peoples R China.
2.S
推荐引用方式
GB/T 7714
Liang, Kun,Dai, Mingcheng,Shen, Hao,et al. L-2 - L-infinity synchronization for singularly perturbed complex networks with semi-Markov jump topology[J]. APPLIED MATHEMATICS AND COMPUTATION,2018,321:450-462.
APA Liang, Kun,Dai, Mingcheng,Shen, Hao,Wang, Jing,Wang, Zhen,&Chen, Bo.(2018).L-2 - L-infinity synchronization for singularly perturbed complex networks with semi-Markov jump topology.APPLIED MATHEMATICS AND COMPUTATION,321,450-462.
MLA Liang, Kun,et al."L-2 - L-infinity synchronization for singularly perturbed complex networks with semi-Markov jump topology".APPLIED MATHEMATICS AND COMPUTATION 321(2018):450-462.
个性服务
查看访问统计
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。


©版权所有 ©2017 CSpace - Powered by CSpace